# SDR IXXA199509

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779934501
- Condition: Cracked
- Location: Fs 330
- Part time: 71,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE EXTERNAL SKIN SURROUNDING THE 'A' PIT DOOR WAS FOUND DAMAGED AT THE AFT EDGE OF THE DOOR CUT OUT.  THE REPAIR OF THE AREA REMOVED THE DAMAGED AREA, INSTALLED A FILLER, INSTALLED AN INTERNAL AS WELL AS TWO EXTERNAL REPAIR DOUBLERS.  THE REPAIR WAS ACCOMPLISHED IAW DRAWING HSE27-53-131, WHICH WAS FAA DER APPROVED, AND E.O. 53-DC8-125.  (X)
